Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v33.i9.40
11 pages

Solution of Dissipativity Problem for Adaptive Control System of Nonminimum-Phase Plant Based on Set-Membership Estimation Method

Leonid S. Zhiteckii
International Research and Training Center of Information Technologies and Systems of National Academy of Sciences of Ukraine and Ministry of Education and Science of Ukraine, Kiev

ABSTRACT

The problem of adaptive control for a nonminimum-phase plant under bounded noise and no set-valued estimates of uncertain parameters is considered. Within the conceptual framework of set-membership estimation, the paper presents the method of algorithm design for adaptation of controller parameters, which is based on maximization of a certain controllability index of the adjustable model with respect to a set of feasible parameter estimates. The algorithm ensures the convergence of model parameters and the control law, which is uniformly nonsingular in time. A closed-loop system has been proven dissipative.


Articles with similar content:

The Method of Main Coordinate in the Theory of Parametric Synthesis of the Linear Stabilized Systems
Journal of Automation and Information Sciences, Vol.49, 2017, issue 3
Tatyana Ye. Aleksandrova , Yevgeniy Ye. Aleksandrov
Suboptimal Control: HL-algorithm for Solution of Stabilization Problem
Journal of Automation and Information Sciences, Vol.28, 1996, issue 3-4
V. N. Afanasiev, A. N. Danilina, C. C. Gracheva
Investigation of Solutions of Linear Problems of Euclidean Combinatorial Optimization on Permutations with Additional Restrictions. Part III
Journal of Automation and Information Sciences, Vol.44, 2012, issue 2
Natalya Yu. Ustian, Oleg A. Yemets
METHOD FOR BUILDING OF LOGICAL DATA TRANSFORM IN THE PROBLEM OF ESTABLISHING LINKS BETWEEN THE OBJECTS IN INTELLECTUAL TELECOMMUNICATION SYSTEMS
Telecommunications and Radio Engineering, Vol.75, 2016, issue 18
V. A. Gorokhovatskiy, G. G. Chetverikov, I. D. Vechirska
Mathematical Models and Methods of Formation of Intelligent Computer Networks for Control of Power Supply and Optimization of Power Consumption of Railways
Journal of Automation and Information Sciences, Vol.50, 2018, issue 8
Lidiya L. Goncharova , Alexander I. Stasiuk